Ask an expert
Question

03 Feb 2003

ROACCUTANE AND ITS EFFECTS
Hi doc. i was wondering whtehr you could help. i am experiencing some heavy side effects & dont know whether there is anything i could to help reduce them. the main concern is my dry lips; i have tried Eulactol vaseline, lip ice. what do i do it is so dry that i cant even smile, cos then they bleed. the corners of my mouth prevent me from openingmy mouth wide; not enough to eat a hot dog. this is terrible. PLEASE HELP!
Answer 330 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Kesi, the side-effects you’re experiencing are the most common ones associated with Roaccutane® use. You will have to decide whether the side-effects are worth the effect as it usually is part of the package. You can experiment with different fatty ointments to see if the will alleviate the problem, but usually they don’t take away all the dryness. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.